# SDR TWAA9915907

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LEFT WING HAD CRACK APPROX 1 INCH LONG AT LOWER I/B HOLE ON FACE OF REAR SPAR AT I/B FLAP HINGE AREA, 5 O'CLOCK POSITION.  STOP DRILLED CRACK PER DWG JO60271.  REPAIRED LT WING REAR SPAR AT I/B FLAP HINGE AREA PER DOUGLAS PRINT NUMBER JO60271.
